# SDR UALA2012022001025

- Difficulty date: February 19, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 86,361 hours, 10,484 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2A EMERGENCY LIGHT LENS BROKEN.  REPLACED LENS COVER.
